Some Representations of pi

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2004) Some Representations of pi. Gazette, 31 (3). pp. 184-189. ISSN 0311-0729


In this paper we consider a particular integral from which we may develop identities for pi.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7601, hypergeometric summation, definite integration
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login